MathSciNet Relay Station
MathSciNet bibliographic data
MR1360649 11N37 (11N64)
Deléglise, Marc; Nicolas, Jean-Louis Sur les entiers inférieurs à $x$ ayant plus de $\log(x)$ diviseurs. (French) [On integers less than $x$ with more than $\log(x)$ divisors] J. Théor. Nombres Bordeaux 6 (1994), no. 2, 327–357.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement